RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1994, Volume 58, Issue 3, Pages 184–195 (Mi izv794)  

This article is cited in 6 scientific papers (total in 6 papers)

Random processes generated by a hyperbolic sequence of mappings. II

V. I. Bakhtin

Belarusian State University, Faculty of Physics

Abstract: This paper is a direct continuation of . It contains proofs of the theorems announced there on the existence of invariant classes of functional elements and functional deformations for a hyperbolic sequence of mappings, as well as theorems on the existence of invariant cones in spaces of regular functions defined on a set of functional elements.

Full text: PDF file (559 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1995, 44:3, 617–627

Bibliographic databases:

UDC: 517.987
MSC: Primary 58F15, 58F11; Secondary 58F12, 60F05, 60F10, 28D10
Received: 16.06.1992

Citation: V. I. Bakhtin, “Random processes generated by a hyperbolic sequence of mappings. II”, Izv. RAN. Ser. Mat., 58:3 (1994), 184–195; Russian Acad. Sci. Izv. Math., 44:3 (1995), 617–627

Citation in format AMSBIB
\Bibitem{Bak94}
\by V.~I.~Bakhtin
\paper Random processes generated by a hyperbolic sequence of mappings. II
\jour Izv. RAN. Ser. Mat.
\yr 1994
\vol 58
\issue 3
\pages 184--195
\mathnet{http://mi.mathnet.ru/izv794}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1286845}
\zmath{https://zbmath.org/?q=an:0846.58043}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995IzMat..44..617B}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1995
\vol 44
\issue 3
\pages 617--627
\crossref{https://doi.org/10.1070/IM1995v044n03ABEH001616}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RQ68000009}


Linking options:
  • http://mi.mathnet.ru/eng/izv794
  • http://mi.mathnet.ru/eng/izv/v58/i3/p184

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. I. Bakhtin, “Foliated Functions and an Averaged Weighted Shift Operator for Perturbations of Hyperbolic Mappings”, Proc. Steklov Inst. Math., 244 (2004), 29–57  mathnet  mathscinet  zmath
    2. V. I. Bakhtin, “Cramér Asymptotics in the Averaging Method for Systems with Fast Hyperbolic Motions”, Proc. Steklov Inst. Math., 244 (2004), 58–79  mathnet  mathscinet  zmath
    3. Arvind Ayyer, Mikko Stenlund, “Exponential decay of correlations for randomly chosen hyperbolic toral automorphisms”, Chaos, 17:4 (2007), 043116  crossref  mathscinet  zmath  adsnasa  isi
    4. Stenlund M., “Non-Stationary Compositions of Anosov Diffeomorphisms”, Nonlinearity, 24:10 (2011), 2991–3018  crossref  mathscinet  zmath  adsnasa  isi
    5. Péter Nándori, Domokos Szász, Tamás Varjú, “A Central Limit Theorem for Time-Dependent Dynamical Systems”, J Stat Phys, 2012  crossref
    6. M. Gordin, M. Denker, “Poisson limit for two-dimensional toral automorphisms driven by continued fractions”, J. Math. Sci. (N. Y.), 199:2 (2014), 139–149  mathnet  crossref  mathscinet
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:205
    Full text:60
    References:45
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020